# SDR 2005UALA00669

- Difficulty date: July 15, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 49,220 hours, 18,443 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Shorted
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COFFEEMAKER DELIVERED SHOCK TO FLIGHT ATTENDANT IN REAR GALLEY.  UNIT TESTED ONLY AFTER BURST HEATER WAS REPLACED.   CAN ONLY SPECULATE BURST HEATER CARTRIDGE IN WATER MAY HAVE BEEN SOURCE OF STRAY CURRENT.  UNIT BONDING OK.
